Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Leu00]  Some algebraic properties of non-commutative fuzzy structures

Leu:00 (Article)
Author(s)Leuştean,Laurenţiu
Title« Some algebraic properties of non-commutative fuzzy structures »
JournalStudies in Informatics and Control
Volume9
Number4
Page(s)365--370
Year2000

BibTeX code
@article{Leu:00,
  journal = {Studies in Informatics and Control},
  pages = {365--370},
  year = 2000,
  title = {Some algebraic properties of non-commutative fuzzy structures},
  volume = 9,
  author = {Leu\c stean,Lauren\c tiu},
  number = 4,
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!